It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1 ... 8 9 10 11 12 13 14 15 16 17 18 ... 50Showing 241 - 260 of 1000 for please. (0.092 seconds)


... Hi Joy Forgot about the first blood sample after cannulation! After the injection of glucagon I had to wait all that time until the first sample was taken. Yes I too was cold (& prior to starting H.C. I was always cold) during the test & snuggled under a blanket until the hypo then I could have stripped off!!! It's not an inconvenience taking the meds it's a way of... (33 replies)
... Hi Helen Your glucagon test certainly sounds an ordeal. The glucose gel down your throat sounds awful, especially as you were feeling so unwell. Mine was a little different in the timings. I had the initial blood samples taken, then the glucagon injection followed by blood samples every 30 mins for 4 hrs. I felt ok for the first 2 hrs apart from feeling a little shivery... (33 replies)
... Hi Joy Not so sure about the hypos. Insulin should switch itself off when blood sugar drops. But sometimes a little bit of knowledge isn't a good thing!!!! Wouldn't like to be without the H.C. now. Feel much much better on it just waiting for the fatigue to sort itself out. My consultant wanted my first bloods to be done 2 hrs 30 after the glucagon injection. I... (33 replies)

... Hi Joy I don't know why but I didn't get an email to say you had posted, as I have done before. I have been thinking of you and wondering how the test went on Friday. Thought I'd send you a message and see you've messaged :) That's great news that you managed to complete the test :) Have you had any indication yet as to a diagnosis? How are you feeling? Less dizzy? More... (33 replies)
... Hurrah! I managed to get through the Glucagon test without blacking out! I think that drinking lots of water and having my feet higher than my head on the hospital bed helped. I did feel nauseous near the end of the test, but that soon went away once I'd had some Lucozade and a sandwich. I hope that I am nearer a final diagnosis now. How are you feeling Helen? I... (33 replies)
... my naturopath prescribed adrenal px and isocort to take with it. i'm on 4 pills per day and have noticed for the past 4-5 days that i am so extremely bloated that i don't know what to do with myself. i'm afraid to eat or drink anything. i've had problems with gastritis in the past, but noticed that a few days ago (after taking isocort) all of the symptoms came back. i was... (0 replies)
... sweats, but if anyone out there does, please post. ... (2 replies)
... Hi Helen I'm glad that you have the prescription card sorted out, hopefully someone else will benefit from reading the thread as not all pharmacists or GPs seem to know that you are eligible for it with AI. I'm greatly impressed with the triathlon! I'm sure that once your meds are balanced then you will be able to get training again. I'm afraid my cycling is more of... (33 replies)
... Hi Joy, Thanks for you words of advice. I found them very reassuring :) My G.P. gave me a prescription exempt form a couple of weeks ago and the card came last week. Like you I don't mind paying as I work but getting the monthly script free definately helps. I love the summer days we've been having but like you have been struggling in the heat. I can't seem to... (33 replies)
... Hi Helen I noticed that you are from the UK. I'm sure that you know this already, but if you have either form of adrenal insufficiency you should be able to get free prescriptions. I wasn't told by my Endo, but found out because I have a friend with Addison's. I double checked with the pharmacist as I wasn't sure if I needed a definite Addison's/Pituitary diagnosis, but... (33 replies)
... P.S. The other thing that I thought of is that if you even have a slight cold, virus etc. that can make you feel exhausted and you may need to up your tablets if you have a temp - if that's what your specialist suggested? I have just got over a cold - I felt completely drained with it - the symptoms lasted over 2 weeks rather than the usual few days. However, I only had a... (33 replies)
... Hi Helen Sorry to hear that you are so exhausted. After starting on the higher dose of HC I started to feel much less dizzy after 2.5 weeks. That was the symptom that affected me most at work I suppose, feeling that I had to clutch onto desks, cabinets etc. as I felt so dizzy. So once that subsided I was delighted. Another thing that improved was the feeling of... (33 replies)
... Hi Joy In an earlier message you said it took about 2.5 weeks until you started to feel better on the HC. Did the old Joy return or did many of the symptoms ease? I did start to feel better at about the 2/2.5 weeks mark but am now over 4 weeks in and am really struggling with exhaustion..... In need of reassurance!! I hope you are well? Helen (33 replies)
... Hi Ratdog. I am sorry to hear of your troubles, I hope since you wrote this you´ve found a good doc (needle in a haystack). I am 34 and have been on medicine for close to 4 years (wow, four years already can´t believe it) but before that I went through life as a young man with undiagnosed Addisons. From around the age of 17-18 until I was 30 my life disintegrated. My... (10 replies)
... I've had Addison's since I was 17, also diabetic , and have heart issues .. in all my yrs of dealing with this disease I've only once had a ACTH level test done and that was when I was diagnosed . My other doctors have done the test but were then advised it wasn't necessary because you'll never have an accurate reading.. Just some info I've gotten over the years .. (11 replies)
... This began 6 years ago, Ive lost all hope I will figure it out eventually. Every Dr thinks I am depressed because of some PQ9 test....All 5 or 6 questions ask basically if u enjoy life. NO, I dont, I have none. If I make plans I often have to cancel because I am too exhausted to go...Ive learned to just not make plans. If I HAVE to do something, I have to take it easy the day... (11 replies)
... I hope they find answers for you? Have they looked into chronic Fatigue? I will wait out further testing as the doctor did say they have to keep an eye on my borderline levels. Are you being seen by an endocrinoligist or by a family doctor? So far my family doctor is handling it. (11 replies)
... The weak, dizzy and faint thing is definitely related to your aldosterone levels. Are you thirsty a lot? Do you crave salty foods? And have you had your thyroid checked out? How are all of your other hormones? Estrogen & Progesterone.. what are your menstrual cycles like? normal? PMS? Balanced hormones are key for energy ... Exhaustion is so frustrating and can be... (11 replies)
... Yes, that is very true. I guess I feel my aldosterone is low...I do not see Dr until next week. HATE that! The Renin is high too and when I called she said it was "normal~even a little high". whatever that means? Maybe low has more ramifications? Im seeing from research elevated renin may be due to low blood pressure, which I seem to have. Not LOW...but lower. I have the bp of... (11 replies)
... Yes, that is very true. I guess I feel my aldosterone is low...I do not see Dr until next week. HATE that! The Renin is high too and when I called she said it was "normal~even a little high". whatever that means? Maybe low has more ramifications? Im seeing from research elevated renin may be due to low blood pressure, which I seem to have. Not LOW...but lower. I have the bp of... (11 replies)


Associated Tags: addison's disease, adrenal insufficiency

Pages: 1 ... 8 9 10 11 12 13 14 15 16 17 18 ... 50

All times are GMT -7. The time now is 09:49 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!